# SDR IXXA2013020700001

- Difficulty date: November 6, 2012
- Submitted: February 7, 2013
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62
- Aircraft serial: 46129
- Aircraft time: 91,805 hours, 24,437 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E NR 4 STUB WING CORRODED, XW 454 - XW 485.  REMOVED FASTENERS FROM REPAIRED AREA IAW SRM 51-1-21.  REMOVED CORROSION FROM DAMAGED AREA IAW SRM 51-1-8.  TRIMMED OUT DAMAGED AREA IAW DWG ED-5545 NOV 14, 2012. FABRICATED DOUBLER 0.071" FILLER 0.063" BOTH FROM AL7075 T6 IAW DWG ED-5545 NOV 14,2012, SRM 51-1-4. CLEANED, TREATED AND PRIMED DOUBLER, FILLER AND AREA IAW SRM 51-1-8B, DWG ED-5545 NOV 14, 2012. INSTALLED REPAIRED PARTS IAW DWG ED-5545, SRM 51-1-21, SRM 51-1-20D.
